# SDR MASA2012060834865

- Difficulty date: June 8, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 21,896 hours, 17,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S FORWARD FLASHLIGHT DISCOVERED WITH A DEAD BATTERY UPON PRE-FLIGHT INSPECTION.   REPLACED BATTERY.
